Jump to content

Recommended Posts

Hello, 

I take 375mg Venlafaxine per day for my depression, generalised anxiety, social anxiety, etc. During the day i have a lack of motivation and feel drowsy - going to bed would feel really good. I have trouble waking up, alarm clock usualy rings at 11 am but then i stretch it to 12, 1pm, 2pm ... I also take some other medication but would like some input as to how much Venlafaxine could be causing me to be sleepy during the day. I tried taking it when i wake up and taking it before sleep and doesn't seem to make a difference. Any other tips ?

Link to comment
Share on other sites

  • 3 weeks later...

I've been on 225 Ven for 8,5 years, I droped down to 150 two weeks a go and today I'm having really bad withdrawal, it's been building the last couple of days - either freezing cold or boiling hot, nausea, "washing machine" stomach, brain zaps, face zaps, tingling and throbbing, aching muscles, throbbing joints feeling kinda fluey dizzy, pretty much everything.  When I first started ven my psychaiatrist coming off it would be a long drawn out process, done slowly and dropping 37.5 at a time.  Given that it takes 3 months approximately to get properly into your system it sounds to me that you are in withdrawal, I have a couple of friends who've done a withdrawal and change over but they've had 4-6 weeks of crossover.  Anyway, going by my experience over the last couple of weeks and what i was told to expect it definitely sounds like withdrawal. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...